# SDR SWAA2017012311350

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 35,073 hours, 20,496 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD TRUNNION SUPPORT FITTING CORRODED.  REPAIRED THE TRUNNION FITTING IAW EA.
